# SDR ABXA9701618

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 37540511
- Condition: Corroded
- Location: Cargo Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR LOWER NR 4 T-BOLT FITTING IS CORRODED.  REPLACED NR 4 T-BOLT FITTING IAW SRM 51-1-21 AND 51-3-0, 51-1-20D.
